Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2019 | Journal Article | IST-REx-ID: 6638   OA
Silva, André , Alan M Arroyo Guevara, Bruce Richter, and Orlando Lee. “Graphs with at Most One Crossing.” Discrete Mathematics 342, no. 11 (2019): 3201–7.
View | DOI | Download (ext.) | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed